Uniqueness of the nonlinear Schrödinger equation driven by jump processes

  • Anne de Bouard
  • Erika Hausenblas
  • Martin OndrejátEmail author


In a recent paper by the first two authors, existence of martingale solutions to a stochastic nonlinear Schrödinger equation driven by a Lévy noise was proved. In this paper, we prove pathwise uniqueness, uniqueness in law and existence of strong solutions to this problem using an abstract uniqueness result of Kurtz.


Uniqueness results Yamada–Watanabe–Kurtz theorem Stochastic integral of jump type Stochastic partial differential equations Poisson random measures Lévy processes Schrödinger equation 

Mathematics Subject Classification

Primary 60H15 Secondary 60G57 



  1. 1.
    Bahlali, K., Mezerdi, B., N’zi, M., Ouknine, Y.: Weak solutions and a Yamada–Watanabe theorem for FBSDEs. Random Oper. Stoch. Equ. 15, 271–285 (2007)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Barczy, M., Li, Z., Pap, G.: Yamada–Watanabe results for stochastic differential equations with jumps. Int. J. Stoch. Anal., Art. ID 460472, 23 (2015)Google Scholar
  3. 3.
    Billingsley, P.: Convergence of Probability Measures. Wiley Series in Probability and Statistics: Probability and Statistics, 2nd edn. Wiley, New York (1999)CrossRefGoogle Scholar
  4. 4.
    Brzeźniak, Z.: Stochastic partial differential equations in M-type \(2\) Banach spaces. Potential Anal. 4, 1–45 (1995)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Brzeźniak, Z., Hausenblas, E.: Maximal regularity for stochastic convolutions driven by Lévy processes. Probab. Theory Relat. Fields 145, 615–637 (2009)CrossRefGoogle Scholar
  6. 6.
    Brzeźniak, Z., Hausenblas, E.: Uniqueness in law of the Itô integral with respect to Lévy noise. In: Seminar on Stochastic Analysis, Random Fields and Applications VI, Volume 63 of Progress in Probability, pp. 37–57. Birkhäuser/Springer Basel AG, Basel (2011)CrossRefGoogle Scholar
  7. 7.
    Brzeźniak, Z., Hausenblas, E., Razafimandimby, P.: Stochastic reaction diffusion equation driven by jump processes. Potential Anal. 49(1), 131–201 (2018)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Cherny, A.S.: On the strong and weak solutions of stochastic differential equations governing Bessel processes. Stoch. Stoch. Rep. 70, 213–219 (2000)MathSciNetCrossRefGoogle Scholar
  9. 9.
    de Bouard, A., Debussche, A.: A stochastic nonlinear Schrödinger equation with multiplicative noise. Commun. Math. Phys. 205, 161–181 (1999)CrossRefGoogle Scholar
  10. 10.
    de Bouard, A., Debussche, A.: The stochastic nonlinear Schrödinger equation in \(H^1\). Stoch. Anal. Appl. 21, 97–126 (2003)CrossRefGoogle Scholar
  11. 11.
    de Bouard, A., Hausenblas, E.: The nonlinear Schrödinger equation driven by jump processes. J. Math. Anal. Appl. 475(1), 215–252 (2019)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Engelbert, H.: On the theorem of T. Yamada and S. Watanabe. Stoch. Stoch. Rep. 36, 205–216 (1991)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes, Volume 24 of North-Holland Mathematical Library, 2nd edn. North-Holland, Kodansha, Ltd., Amsterdam, Tokyo (1989)Google Scholar
  14. 14.
    Jacod, J.: Weak and strong solutions of stochastic differential equations. Stochastics 3, 171–191 (1980)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Kallenberg, O.: Foundations of Modern Probability. Probability and its Applications, 2nd edn. Springer, New York (2002)CrossRefGoogle Scholar
  16. 16.
    Kechris, A.S.: Classical Descriptive Set Theory, Volume 156 of Graduate Texts in Mathematics. Springer, New York (1995)CrossRefGoogle Scholar
  17. 17.
    Kurtz, T.G.: The Yamada–Watanabe–Engelbert theorem for general stochastic equations and inequalities. Electron. J. Probab. 12, 951–965 (2007)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Kurtz, T.G.: Weak and strong solutions of general stochastic models. Electron. Commun. Probab. 19(58), 16 (2014)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Linares, F., Ponce, G.: Introduction to Nonlinear Dispersive Equations, 2nd edn. Springer, New York (2009)zbMATHGoogle Scholar
  20. 20.
    Linde, W.: Probability in Banach Spaces: Stable and Infinitely Divisible Distributions, 2nd edn. Wiley, Chichester (1986)zbMATHGoogle Scholar
  21. 21.
    Ondreját, M.: Uniqueness for stochastic evolution equations in Banach spaces. Diss. Math. 426, 1–63 (2004)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Parthasarathy, K.R.: Probability Measures on Metric Spaces. Probability and Mathematical Statistics, No. 3. Academic Press, New York (1967)Google Scholar
  23. 23.
    Qiao, Huijie: A theorem dual to Yamada–Watanabe theorem for stochastic evolution equations. Stoch. Dyn. 10, 367–374 (2010)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Rüdiger, B., Tappe, S.: Isomorphisms for spaces of predictable processes and an extension of the Itô integral. Stoch. Anal. Appl. 30, 529–537 (2012)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Tappe, S.: The Yamada–Watanabe theorem for mild solutions to stochastic partial differential equations. Electron. Commun. Probab. 18, 13 (2013)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Vakhania, N.N., Tarieladze, V.I., Chobanyan, S.A.: Probability distributions on Banach spaces. Volume 14 of Mathematics and Its Applications (Soviet Series). D. Reidel Publishing Co., Dordrecht (1987)CrossRefGoogle Scholar
  27. 27.
    Villarroel, J., Maldonado, M., Prada, J.: On the integrability of the nonlinear Schrödinger equation with randomly dependent linear potential. J. Phys. A 47, 215202, 19 (2014)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Villarroel, J., Montero, M.: On the integrability of the Poisson driven stochastic nonlinear Schrödinger equations. Stud. Appl. Math. 127, 372–393 (2011)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Woyczynski, W.: Geometry and martingales in Banach spaces. In: Probability–Winter School (Proceedings of Fourth Winter School, Karpacz, 1975). Lecture Notes in Mathematics, vol. 472, pp. 229–275. Springer, Berlin (1975)Google Scholar
  30. 30.
    Yamada, T., Watanabe, S.: On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 155–167 (1971)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Zhao, H.: Yamada–Watanabe theorem for stochastic evolution equation driven by Poisson random measure. Int. Sch. Res. Not. Art. ID 982190, 7 (2014)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.CMAP, Ecole Polytechnique, CNRSUniversité Paris-SaclayPalaiseauFrance
  2. 2.Lehrstuhl Angewandte MathematikMontanuniversität LeobenLeobenAustria
  3. 3.The Czech Academy of Sciences, Institute of Information Theory and AutomationPrague 8Czech Republic

Personalised recommendations